MAUDE Adverse Event Report: CARDINAL HEALTH MALAYSIA 211 SDN.BHD GLV EXAM PF THIN NITRILE FINGER TEX LG; POLYMER PATIENT EXAMINATION GLOVE

CARDINAL HEALTH MALAYSIA 211 SDN.BHD GLV EXAM PF THIN NITRILE FINGER TEX LG; POLYMER PATIENT EXAMINATION GLOVE
Catalog Number 88TN04L
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Discoloration (2074); Skin Irritation (2076)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility for investigation.A follow up report will be filed once their investigation is completed.
 
Event or Problem Description
Housekeeper reports that the gloves have caused her hands to break out.The palms of her hands have turned yellow, her knuckles and fingers have turned darker and she has cuts on her hands as well as sores in between her fingers and at the knuckles.She saw a dermatologist and a physician.
 
Additional Manufacturer Narrative
Several attempts were made to attain patient information as well as the issue sample.No response and no samples were provided by the customer.This was the first complaint for this type of report for this glove manufacturer in the past 12 months.The device history record (dhr) was reviewed and no abnormality was noted.All manufacturing process controls and operating parameters were within the validated specification and no abnormality was found.No change was made to the raw materials and suppliers, compounding formulation, or manufacturing process during the production of this lot.Result from physical properties testing on the gloves from this lot at the time of product release prior to shipment met astm d6319 requirements and pre-shipment quality inspection of this lot passed all inspection requirements prior to final shipment release.Manufacturing process was reviewed by the glove manufacturer to ensure it is running with the validated parameters and within normal process capability.Retained samples of gloves from the same lot were donned by the manufacturer¿s employees for 30 minutes ¿ no incident of skin irritation was reported.It is to be noted that sensitivity of individuals to nitrile gloves may be a factor in developing skin irritation or allergic reaction from wearing such gloves.Complaint glove samples were not available at the time of this investigation for evaluation and testing to determine root cause.Therefore, the root cause could not be determined.The manufacturer will continue to ensure that the manufacturing process is stable as well as capable, good manufacturing practices are adhered to and continuous improvement strategies are implemented to ensure gloves are consistently produced according to the required specification prior to packing and release for shipment.

Brand Name
GLV EXAM PF THIN NITRILE FINGER TEX LG
Common Device Name
POLYMER PATIENT EXAMINATION GLOVE
Manufacturer (Section D)
CARDINAL HEALTH MALAYSIA 211 SDN.BHD
zone phase iv, mk 12 lintang ,
bayan lepas 11900
MY  11900
MDR Report Key7399288
Report Number1423537-2018-00174
Device Sequence Number1470795
Product Code LZA
UDI-Device Identifier10885380137136
UDI-Public10885380137136
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date07/01/2022
Device Catalogue Number88TN04L
Device Lot Number11H17K007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date04/27/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;